# SDR HEEA075492

- Difficulty date: August 21, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N2277A
- Make and model: Bell 206B-3
- Aircraft serial: 3630
- Aircraft time: 18,235 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206010200133
- Part serial: A4332
- Condition: Corroded
- Location: Main Rotor
- Part time: 2,336 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTREME TRAILING EDGE SPAR CORRODED AT THE TIP OF THE BLADE.
